# SDR UPS97225085

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1183-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION AND PILLOWING SKIN (BONDED DOUBLER) ABOVE AFT LAVATORY SERVICE PANEL BS 1183 TO 1148, LBL 65 TO 67, WL 187 TO 207.  CUT OUT DAMAGED SECTION OF SKIN AND BONDED DOUBLER, FABRICATED AND INSTALLED NEW SKIN SECTION, TOILET SERVICE DOOR TRIPLER, SPLICE DOUBLER AND FILLERS IAW BFG ERN 97-2637 AND UPS EO 5330-9860
